- -

A method to approximate the hyperbolic sine of a matrix

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

A method to approximate the hyperbolic sine of a matrix

Show full item record

Defez Candel, E.; Sastre, J.; Ibáñez González, JJ.; Peinado Pinilla, J.; Tung, MM. (2014). A method to approximate the hyperbolic sine of a matrix. International Journal of Complex Systems in Science. 4(1):41-45. http://hdl.handle.net/10251/55541

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/55541

Files in this item

Item Metadata

Title: A method to approximate the hyperbolic sine of a matrix
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Universitat Politècnica de València. Departamento de Comunicaciones - Departament de Comunicacions
Universitat Politècnica de València. Departamento de Sistemas Informáticos y Computación - Departament de Sistemes Informàtics i Computació
Issued date:
Abstract:
In this paper a method for computing hyperbolic matrix sine based on Hermite matrix polynomial expansions is presented. An error bound analysis is given
Subjects: Hyperbolic matrix sine , Hermite matrix polynomial
Copyrigths: Reconocimiento (by)
Source:
International Journal of Complex Systems in Science. (issn: 2174-6036 )
Publisher version: http://www.ij-css.org/volumes.html
Type: Artículo

This item appears in the following Collection(s)

Show full item record